On the spectrums of some class of selfadjoint singular differential operators

Yükleniyor...
Küçük Resim

Tarih

2016

Dergi Başlığı

Dergi ISSN

Cilt Başlığı

Yayıncı

Ankara University

Erişim Hakkı

info:eu-repo/semantics/openAccess

Özet

Abstract. In this work, based on the Everitt-Zettl and Calkin-Gorbachuk methods in terms of boundary values all selfadjoint extensions of the minimal operator generated by some linear singular multipoint symmetric differentialoperator expression for first order in the direct sum of Hilbert spaces of vectorfunctions on the right semi-axis are described. Later structure of the spectrum of these extensions is investigated.

Açıklama

research

Anahtar Kelimeler

[Belirlenecek]

Kaynak

Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics

WoS Q Değeri

N/A

Scopus Q Değeri

Cilt

65

Sayı

1

Künye

Ismailov, Zameddin I., Yılmaz, B., Öztürk Mert, R. (2016). On the spectrums of some class of selfadjoint singular differential operators. Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics, 65(1), 137-145.